# SDR SWAA2021031554613

- Difficulty date: March 11, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 42,239 hours, 25,583 cycles
- System (JASC): 5241 · Galley Doors
- Part: Roller
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR GUIDE ROLLER CRACKED. / REMOVED AND REPLACED PER AMM 52-41-21.
